# SDR IPXA2019091546766

- Difficulty date: September 4, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 7,868 hours, 1,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 114U421235
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK ON FLAP PANEL (P/N:114U4212-35)OF #10 VC FLAP T/E AREA. REPAIR IAW SRM 57-43-02 REPAIR 4 AND 51-70-05 REPAIR 5, REV 28.01 AND EO B747-5750-73945-A.
